63
Views
8
CrossRef citations to date
0
Altmetric
Original Articles

Generalized (p, r)-Invexity in Mathematical Programming

Pages 437-453 | Published online: 31 Aug 2006
 

Abstract

New two classes of real differentiable functions, called (p, r)-Type I and (p, r)-Type II with respect to η, which represent a generalization of the notion of invexity, are introduced. Some examples of these functions are derived. The sufficient optimality conditions are obtained for a nonlinear programming problem involving (p, r)-Type I functions with respect to η and for an associated Wolfe dual problem in which involved functions are (p, 0)-Type II. It is also shown that the optimization problems possesing the considered notion of invexity need not to be equivalent to the class of optimization problems for which some notion of invexity guarantees that Karush–Kuhn–Tucker necessary conditions for optimality are also sufficient and the sufficiency for optimality in associated Wolfe dual problems.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 570.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.